Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Ethambutol-induced optic neuropathy linked to OPA1 mutation and mitochondrial toxicity

Abstract :

Ethambutol (EMB), widely used in the treatment of tuberculosis, has been reported to cause Leber’s hereditary optic neuropathy in patients carrying mitochondrial DNA mutations. We study the effect of EMB on mitochondrial metabolism in fibroblasts from controls and from a man carrying an OPA1 mutation, in whom the drug induced the development of autosomal dominant optic atrophy (ADOA). EMB produced a mitochondrial coupling defect together with a 25% reduction in complex IV activity. EMB induced the formation of vacuoles associated with decreased mitochondrial membrane potential and increased fragmentation of the mitochondrial network. Mitochondrial genetic variations may therefore be predisposing factors in EMB-induced ocular injury.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03403265
Contributeur : Okina Univ Angers Connectez-vous pour contacter le contributeur
Soumis le : mardi 26 octobre 2021 - 10:02:48
Dernière modification le : vendredi 29 octobre 2021 - 09:14:04

Identifiants

Collections

Citation

Virginie Guillet, Arnaud Chevrollier, Julien Cassereau, Franck Letournel, Naïg Gueguen, et al.. Ethambutol-induced optic neuropathy linked to OPA1 mutation and mitochondrial toxicity. Mitochondrion, Elsevier, 2010, 10 (2), pp.115 - 124. ⟨10.1016/j.mito.2009.11.004⟩. ⟨hal-03403265⟩

Partager

Métriques

Consultations de la notice

4